# SDR COEA2020062403921

- Difficulty date: May 18, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,962 hours, 32,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: S57010081202
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP BEAM AT RIB 13R HAD CORROSION ON OUTBOARD SURFACE.  REPAIRED IAW ES_0120046_01.16321 ISSUE A.
